Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
WEIGHT-GAIN - A SIDE-EFFECT OF ZOTEPINE ( NIPOLEPT(R))
Autore:
WETTERLING T; MUSSIGBRODT H;
Indirizzi:
UNIV LUBECK,PSYCHIAT KLIN,RATZEBURGER ALLEE 160 D-23538 LUBECK GERMANY
Titolo Testata:
Nervenarzt
fascicolo: 3, volume: 67, anno: 1996,
pagine: 256 - 261
SICI:
0028-2804(1996)67:3<256:W-ASOZ>2.0.ZU;2-X
Fonte:
ISI
Lingua:
GER
Soggetto:
OBESITY; ANTIPSYCHOTICS; SCHIZOPHRENIA; PREVALENCE; RELEVANCE; DISORDERS; TRIAL;
Keywords:
ZOTEPINE; NEUROLEPTICS; SIDE-EFFECTS; WEIGHT;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Science Citation Index Expanded
Citazioni:
29
Recensione:
Indirizzi per estratti:
Citazione:
T. Wetterling e H. Mussigbrodt, "WEIGHT-GAIN - A SIDE-EFFECT OF ZOTEPINE ( NIPOLEPT(R))", Nervenarzt, 67(3), 1996, pp. 256-261

Abstract

During our clinical experience with the new neuroleptic drug zotepinewe saw some cases of marked weight gain. This retrospective chart review of 110 cases consecutively admitted with the ICD-10 diagnosis of schizophrenia, schizoaffective or delusional disorder (F20-F25) in 1991and 1992 was aimed at showing whether the weight gain is due to accidental observations or must be considered a side effect of this new drug. The data analysis of all cases treated longer than 2 weeks with a neuroleptic revealed that cases treated with zotepine showed a significant weight gain (3.6 kg) compared to those receiving the ''classic'' neuroleptics (1.3 kg). A possible link to the pharmacological profile of zotepine (high D-2/HT2 affinity with antagonistic effect) is discussed.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 27/01/20 alle ore 13:57:35